# SDR A6WA200100011

- Difficulty date: February 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Aircraft time: 25,804 hours, 34,144 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FLAPS RETRACTED TO BETWEEN 0-18 DEGREES AND THEN STOPPED.  AFTER CHECKLIST,  RETRACTED TO 18 DEGREES RETURNED TO LANDING FLAP FAULT ILLUMINATED.  MAINTENANCE RESET C/B L9, D24, E12, RERACKED FLAP COMPUTER, CLEARED FLAP FAULT.  OP CHECKED GOOD.
